p-adic periods and modular symbols of elliptic curves of prime conductor

Ehud de Shalit*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

Under certain assumptions, we prove a conjecture of Mazur and Tate describing a relation between the modular symbol attached to an elliptic curve with split multiplicative reduction at p, and its p-adic period. We generalize this relation to modular forms of weight 2 with coefficients not necessarily in.

Original languageAmerican English
Pages (from-to)225-255
Number of pages31
JournalInventiones Mathematicae
Volume121
Issue number1
DOIs
StatePublished - Dec 1995

Fingerprint

Dive into the research topics of 'p-adic periods and modular symbols of elliptic curves of prime conductor'. Together they form a unique fingerprint.

Cite this